advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From London, England:

My son is 13 years old and has had Type 1 diabetes for 4 years. Recently I have noticed that he is having difficulty in absorbing and memorising school work. I am very concerned, as he will be having exams soon. He is on human Mixtard 10 insulin. Is this linked to diabetes?

I have found that this has become worse since his diagnosis. What do you suggest I give him or do to help this situation?

Answer:

Your son's problems may be completely unrelated to his diabetes but you should first establish that he's not hypoglycaemic while at school. If his general blood glucose control is too tight then discuss with your team about relaxing it a bit. Have there been any other changes in his behaviour and have his teachers noticed anything? Discuss with your son's doctor.

KJR

DTQ-20000201174410
Original posting 17 May 2000
Posted to Daily Care

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.